# SDR CA120917019

- Difficulty date: September 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Engine: Pwc PW617FE
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 13303101
- Condition: Failed
- Location: Pneumatic Sys
- Part time: 836 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT THE ACFT HAD A NR 1 BLEED AIR FAILURE.  THE ACFT DIVERTED BACK AND LANDED WITHOUT INCIDENT.  LT PYLON PRESSURE REGULATING SHUTOFF VALVE, PRSOV REPLACED.
